# SDR UALA2011060802827

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 38,694 hours, 8,386 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5F EMERGENCY AFT EMERGENCY LIGHT INOP.  RELAMPED, OPS GOOD.
